# SDR CALA2025011401895

- Difficulty date: January 10, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 63,284 hours, 26,511 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA, REPORTS BROKEN EMERGENCY LIGHT LAST ROW OF SEATS ROW 39 SEAT C EMERGENCY LIGHT MODUAL BRACKET BROKEN. ALL OTHER EMERGENCY LIGHTS OPS NORMAL. OK TO CONTINUE... MEL 3319E APPROVED BY TOMC SECURED MODUAL UNDER SEAT, NO RISK TO PAX. ITEM PLACED ON MEL. OK TO CONTINUE... EMERGENCY LIGHT AND HOUSING GOOD. NEEDS BUMPER ENDBAY. PART NIS AT MSY. UPDATED PARTS LIST. R&R BUMPER END CAP IAW AMM 25-22-55 AND OPS CHECK EMERGANCY LIGHT IAW AMM 33-51-00-710-801 OPS CHECK GOOD OK FOR SERVICE.
